# SDR DU4R2006503

- Difficulty date: June 15, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 61,305 hours, 29,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N54568
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291018 NR 23842 CORROSION IN AFT PIT BS 1470 TO 1475, RBL 12 AROUND NUTPLATE HOLES,  ANGLE.  REMOVED CORRODED ANGLE.  DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED NEW ANGLE IAW B757 SRM SRM 51-40-02, 51-00-53 AND 51-20-01.
